# SDR QXEA9700498

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FROM FORWARD FIRST AND THIRD INOP.  REPAIRED CRUSHED WIRES ON FLOOR EMERGENCY LIGHT, OPERATIONAL CHECK GOOD.
